# SDR AWXA9800149

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAMS CORRODED IN APPROXIMATELY 4 AREAS IN THE R1 DOOR GALLEY AREA.  REPAIR PER SRM 53-10-09 PAGE 22-28.
